Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Acne due to hormonal imbalance, thyroid. Taking radiance-h, minoz. How long should medication be continued?

Hi am , 21 am suffering from severe acne problem past 4 months so I consulted a dermatologist , he said that acne is due to harmonal imbalance and I am also suffering from thyroid since 4 years, so he prescribed me radiance h capsules 2 a day and Minoz capsules 1 a day and also benzoyl peroxide gel bp for pimple marks but am feeling very drowsy and dizzy because of these medicines, am using these medicines since 2 months. So how long should I use these medicines still ??
Asked On : Sun, 10 Feb 2013
Answers:  4 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Aarathi,
Treatment of acne includes oral anti acne drugs( isotretinoin and antibiotics) and topical medicines( mainly benzoyl peroxide, clindamycin, tretinoin and adapalene). The treatment is prescribed according to grade and severity and treatment needs to be continued till desired response is achieved.
Minocycline can raise intracranial blood pressure leading to drowsiness, headaches and dizziness. I would advise you to visit your dermatologist as in such cases drug should be stopped and can be replaced with other anti acne medicines.
Hope that answers your query.
Answered: Sun, 10 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Neera Kataria's  Response
Hi, you are having acne. acne is seen in the adolescent age group and continues till thirties .

You might have to take the prescribed oral medicines till your doctor advises until the active lesions decrease. it might take about six months or even more.

topical creams do not cause systemic side effects,

minocyclin is a tetracyclin derivative which is known to increase intacranial tension leading to head ache and dizziness ,might be the cause. So you can use other safer medicine like azithromycin after doctor prescription.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

Please visit with your dermatologist to determine how long you need to be using the medications. I assume that the thyroid medications are for life unless magically of course, after going off of the pill you will not be having any symptoms. I would like you to see your doctor as soon as you can.

Take care and have a lovely day !
Answered: Sun, 10 Feb 2013
I find this answer helpful
General & Family Physician Dr. Mukesh Porwal's  Response
thanks for your query on are taking radiance h cap. it is a multi vitamin , multi mineral and anti oxidant cap. it dose not side effects like drowsiness and dizziness(minocyclin) may have vestibular effects causing drowsiness and dizziness. you can stop minoz for five days and shift to azithromycin 500 od. .
Answered: Sun, 10 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor